Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 12, Number 3

All articles in this issue are freely accessible.

Foliations with good geometry
Sérgio R. Fenley.
J. Amer. Math. Soc. 12 (1999), 619-676
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1674739
An A$_{2}$ Bailey lemma and Rogers-Ramanujan-type identities
George E. Andrews, Anne Schilling and S. Ole Warnaar.
J. Amer. Math. Soc. 12 (1999), 677-702
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1669957
Separation of semialgebraic sets
F. Acquistapace, C. Andradas and F. Broglia.
J. Amer. Math. Soc. 12 (1999), 703-728
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1672874
$L_{1}$ stability for $2 ×2$ systems of hyperbolic conservation laws
Tai-Ping Liu and Tong Yang.
J. Amer. Math. Soc. 12 (1999), 729-774
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1646841
The Dolbeault complex in infinite dimensions II
László Lempert.
J. Amer. Math. Soc. 12 (1999), 775-793
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1665984
On the image of the $l$-adic Abel-Jacobi map for a variety over the algebraic closure of a finite field
Chad Schoen.
J. Amer. Math. Soc. 12 (1999), 795-838
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1672878
Pythagoras numbers of fields
Detlev W. Hoffmann.
J. Amer. Math. Soc. 12 (1999), 839-848
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1670858
On a correspondence between cuspidal representations of $\operatorname{GL}_{2n}$ and $\operatorname{Sp}_{2n}$
David Ginzburg, Stephen Rallis and David Soudry.
J. Amer. Math. Soc. 12 (1999), 849-907
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1671452